Jump to content



Photo

19Th Day Off Of Cymbalta


  • Please log in to reply
4 replies to this topic

#1 Walker2016

Walker2016

    Member

  • Members
  • PipPip
  • 10 posts

Posted 03 January 2017 - 06:50 PM

Hi,

First I want to make sure that I note: on my original post in Are You New Here, I was very off on my count of days off of C. Today will be the 19th day completely off....With only a week of weaning from 90mg

Over the Christmas weekend I got very physically sicks with muscle, joint, and nerve pain; GI problems, brain zaps, insomnia etc. There were short waves of feeling better, such as this last weekend. Then I woke up today and noticed a lot of anxiety. Then this increased along with my tears. So, I can safely say I'm in the mental withdrawal phase. Although, I now (again) have body aches and no energy.

My psych gave me 5 prozac to help, but said only to take one if the withdrawal is unbearable. This is almost unbearable for me-haven't taken one yet. He also said these withdrawals should last only another couple of weeks and that I should keep getting better. This was last Wednesday. Did I mention I'm feeling worse today than over this last weekend.

Will the prozac prolong this withdrawal? Has anyone else experienced these waves of feeling better then feeling bad again? Is there hope for me???

Thank you.

#2 gail

gail

    Site Partners

  • Site Supporter
  • 6,004 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, to get help and to return the favor if I can.

Posted 04 January 2017 - 01:16 PM

Hi Walker,

Withdrawal for all of us is wax and wane. Always, it's the norm.

Prozac 5mg on bad days only? Wow, never heard of this. Fishinghat, have you?

Prozac has a real long, I mean real long half life which makes it easier to get off.
It is also known that by week 10 or 12, is the time you begin to see the light. Hang on to the mast, it's a bumpy ride.

#3 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 11,862 posts
  • LocationMissouri

Posted 04 January 2017 - 01:48 PM

I have heard of the 5 mg of Prozac to be taken every day (but not just when needed). My dr recommended I try that and it didn't work. I tried it for 4 weeks. Nothing. When I informed him he said it usually isn't enough dose for most people and then he put me on Zoloft.

 

It may be he is one of the drs who doesn't believe in Cymbalta withdrawal and is hoping for a placebo effect. I don't know, just guessing on that.


#4 Walker2016

Walker2016

    Member

  • Members
  • PipPip
  • 10 posts

Posted 05 January 2017 - 04:06 PM

Thank you.
Although the progress is very slow, I'm feeling better and better each day.I haven't had to take a prozac so far, which u think is good. I have taken benedryl and smoked pot, if needed. This has helped tremendously to get through the really tough patches. I know this is unconventional, but I cannot deny the fact that it has helped without the fear of future withdrawals.

#5 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 11,862 posts
  • LocationMissouri

Posted 05 January 2017 - 05:00 PM

Thanks for the update. Sounds like you are well on the way.

 

Slow but steady wins the race.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users